# SDR AALA202201038901

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 54,334 hours, 34,133 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: C24703003
- Part serial: H1120
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 44,115 hours, 22,322 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH PARKING BRAKE SET NO BRAKE PRESSURE ON GAUGE AND JET ROLLS. REPLACED PARKING BRAKE ELECTRICAL CONTROL VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-45-51.
